# SDR UPS02838374

- Difficulty date: May 2, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 B-PIT DOOR AREA FWD JAMB CRACKED.  FABBED AND HEAT TREATED IAW DC8 SRM 51-1-8 DAC DWG 3712791, DRILLED AND INSTALLED ANGLE IAW DC8 SRM 51-1-8.
